# SDR CHQ000131

- Difficulty date: March 7, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N274
- Make and model: Emb EMB-145
- Aircraft serial: 145344
- Aircraft time: 3,260 hours, 2,904 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, A

## Discrepancy

BLEED LEAK IN CARGO BIN, FIRE BOTTLES DISCHARGED, AND OVERWEIGHT LANDING.
